Number of the records: 1
Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices
- 1.0367098 - FZU-D 2012 RIV DE eng J - Journal Article
Janiš, Václav - Pokorný, Vladislav
Renormalized perturbation theories of Anderson localization: Self-consistent two-particle vertices.
Annalen der Physik. Roč. 523, 8-9 (2011), s. 715-723. ISSN 0003-3804
Institutional research plan: CEZ:AV0Z10100520
Keywords : diagrammatic expansion * self-consistent renormalizations * electron-hole symmetry
Subject RIV: BE - Theoretical Physics
Impact factor: 0.841, year: 2011
We analyze possible ways how to introduce renormalizations on the two-particle level in models of disordered electrons. We discuss the differences between the low-dimensional self-consistent theory of Vollhardt and Wölfle and the high-dimensional one of Janiš and Kolorenč. Emergence of the localized phase in the latter approach is demonstrated.
Permanent Link: http://hdl.handle.net/11104/0201877